# SDR DXTA2025011001871

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 6,718 hours, 5,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 000984M
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT ALL CABIN EMERGENCY LIGHT REMAIN ILLUMINATED WITH THE SWITCH IN THE ARM POSITION. LIGHTS ALSO FLICKER ON AND OFF WHILE IN THE ARM POSITION. CORRECTIVE ACTION: REPLACED FORWARD EMERGENCY BATTERY. OPS CHECK GOOD. PHENOM 300 AMM 33-52-01-400-801
